# SDR DU4R2009361

- Difficulty date: June 10, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N407NV
- Make and model: Doug DC-8-21
- Aircraft serial: 53244
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 579
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O NR 193034, NR 44335 - DURING SCHEDULED INSPECTION, FOUND DENT ON RT EXTERIOR AT FS 579, L-26R - L-27R FOUND TO BE WITHIN 1 INCH OF RIVET.
